A Study on Dual-Generalized Complex and Hyperbolic-Generalized Complex Numbers

Gürses N., Şentürk G. Y., Yüce S.

Gazi University Journal of Science, vol.34, no.1, pp.180-194, 2021 (Scopus)

  • Publication Type: Article / Article
  • Volume: 34 Issue: 1
  • Publication Date: 2021
  • Journal Name: Gazi University Journal of Science
  • Journal Indexes: Scopus, Academic Search Premier, Aerospace Database, Aquatic Science & Fisheries Abstracts (ASFA), Communication Abstracts, Compendex, Metadex, Civil Engineering Abstracts, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.180-194
  • Yıldız Technical University Affiliated: Yes